# SDR SWAA2025022090051

- Difficulty date: January 27, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#09 A-043 AFT CARGO COMPARTMENT RH FWD SHIELD CORRODED ON TOP AND BOTTOM STA 767 TO 787 RBL 21 WL 156<[01] REMOVED AND REPLACED AFT CARGO RH FWD SHIELD I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 146A0081; SHEET 49; REV A.
